# SDR JR2R20230824806

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 19,055 hours, 11,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17117404451
- Condition: Chafed
- Location: Zone 500
- Part time: 19,055 hours, 11,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER LEADING EDGE PANEL CHAFFED AT ENGINE PYLON
